MAUDE Adverse Event Report: CLARIANCE SAS IDYS-ALIF; IDYS-ALIF CAGE 26X32 - H16MM - 14

CLARIANCE SAS IDYS-ALIF; IDYS-ALIF CAGE 26X32 - H16MM - 14
Model Number 24520614-S
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 an expired cage was implanted into a patient during surgery.
 
Additional Manufacturer Narrative
An expired idys-alif cage was implanted into the patient.This product had expired on 01/15/2023.Clariance notified apex medical regarding the expiration of the device and requested it be returned on 02/02/2023.A representative of apex medical responded on that this specific product (and lot number) 03/01/2023 that this product was not in the posession of apex medical.The cage was subsequently implanted during surgery on (b)(6) 2023.

Brand Name
IDYS-ALIF
Common Device Name
IDYS-ALIF CAGE 26X32 - H16MM - 14
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
Manufacturer (Section G)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR   62217
Manufacturer Contact
magalie hennequin
18 rue robespierre
beaurains, 62217
FR   62217
MDR Report Key16989321
Report Number3009962553-2023-00001
Device Sequence Number6828858
Product Code OVD
UDI-Device Identifier03700780626953
UDI-Public(01)03700780626953(17)230115(10)H465X-HC02Y
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172083
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2023
Device Model Number24520614-S
Device Catalogue Number24520614-S
Device Lot NumberH465X-HC02Y
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown